# SDR USAA20090408BB060

- Difficulty date: April 6, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - THE L2 DOOR HANDLE WAS JAMMED.  THE CREW COULD NOT DETERMINE IF THE EMERGENCY EVACUATION SLIDE WAS ARMED.  THE SLIDE PACK WAS TIGHTENED TO THE DOOR.  THE DOOR WAS CYCLED SEVERAL TIMES.  NO DEFECTS WERE NOTED.
